fbpx

FAQs

  • FAQ
  • Using NOVOS
  • What if I feel some stomach discomfort from taking NOVOS?

What if I feel some stomach discomfort from taking NOVOS?

A small percentage of users (less than 3%) report that they feel stomach discomfort when they first start taking NOVOS. This is normal: when a new food is introduced into your routine, it can take time for your microbiome and digestive tract to adapt.

If this is the case for you, we recommend the following:

  1. Make sure you only take NOVOS on a full stomach.
  2. Split up your NOVOS into 2 to 3 servings. Pour 1/3 to 1/2 of the powder into your drink with each meal, or pour it all into a large glass (24+ ounces) and sip throughout the day.
  3. Dilute NOVOS in a larger serving of water (16-24 ounces, rather than 8 ounces).

Try steps 1-3 for a few weeks. In 90% of cases, the issue resolves itself. If it does not for you, feel free to contact our customer care team.

Contact Us

Not finding what you're looking for? Contact Us Directly

These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.